# SDR CALA2009121800733

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 30,052 hours, 10,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK (M1672) PER SSM 33-51-21.  OPS CHECK NORMAL.
